# SDR DALA1018196904

- Difficulty date: July 29, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 74,116 hours, 34,229 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACTION DURING LAYOVER CHECK, MAINTENANCE FOUND EMERGENCY PATH LIGHT (RED) AT SEAT 25D INOPERATIVE.  MAINTENANCE REPAIRED THE WIRING HARNESS.  OPERATIONAL CHECK WAS GOOD ODI 2010-D0931 (DL75E101998).
